# SDR AALA202202143020

- Difficulty date: February 11, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N933AM
- Make and model: Airbus A300*
- Aircraft serial: 7564
- Aircraft time: 14,505 hours, 5,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LIGHT EMERGENCY IN-SEAT 4C INOPERATIVE. PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTS. CHECKS GOOD PER AMM 33-51-00-710-001-A.
